# SDR ASAA9680220

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49658
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - L-1 AND R-1 DOOR OVERHEAD EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
